MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD ARTHROSCOPE/SINUSCOPE 4.0MM X 70 DEG X 167MM (MITEK LOCK); RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD ARTHROSCOPE/SINUSCOPE 4.0MM X 70 DEG X 167MM (MITEK LOCK); RIGID ENDOSCOPE
Model Number 242021
Medical Device Problem Codes Break (1069); Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that postoperatively to an unknown arthroscopic procedure on (b)(6) 2022, it was reported that there was water in the lens of a hd arthroscope/sinuscope 4.0mm x 70 deg x 167mm (mitek lock) device.During in-house engineering evaluation, it was determined that the device had broken lenses in its optical system.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).The device manufacture date is currently unavailable.Investigation summary: the complaint device was received at the manufacturing site and evaluated.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: outer tube damaged,distal tip damaged.Distal tip has deposits.Broken lenses in optical system.The defective parts replaced to resolve the issues, after repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot : manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.

Brand Name
HD ARTHROSCOPE/SINUSCOPE 4.0MM X 70 DEG X 167MM (MITEK LOCK)
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15094323
Report Number1221934-2022-02194
Device Sequence Number20142401
Product Code HRX
UDI-Device Identifier10886705028986
UDI-Public10886705028986
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242021
Device Catalogue Number242021
Device Lot Number1383911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown